Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What causes weight gain and fatigue?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I had heavy brown bleeding in my last period and was late by 4 days. Had severe cramping too. Did my HCG test and came as 0.1. Does this convey that it was non-pregnant. Because i believe that it was a chemical pregnancy. I am gaining weight now and fatigue as well. Please help
Posted Sun, 23 Mar 2014 in Menstruation and Miscarriage
Answered by Dr. Shanthi.E 6 minutes later
Brief Answer: yes, it was non-pregnant state Detailed Answer: Hello, HCG level of 0.1 definitely means a non-pregnant state. Hence, I doubt it was pregnancy. Please wait for your next period date and record your weight as well. If your weight gain is sustaining and fatigue increases, you probably would require an ultrasound evaluation of your uterus and ovaries. Regards,
Above answer was peer-reviewed by
Follow-up: What causes weight gain and fatigue? 13 minutes later
I did my scans and found a right ovarian cyst. The doc says that it could be harmless and might get diffused during my period. I observe that i have mild abdominal cramps now and sever migraine and nausea.
Answered by Dr. Shanthi.E 23 minutes later
Brief Answer: cyst is the cause of your symptoms Detailed Answer: Hi, The weight gain and fatigue is probably due to the right ovarian cyst. Yes, it could diffuse during your period. The mild abdominal cramps could again be due to the cyst. Migraine and nausea are different symptoms altogether. You need to take medicine to terminate an attack of migraine. I usually prescribe my patients tablet Rizact 10mg at once during the attack. You may try this as well. Apart from this, you need to rest and avoid the trigger that causes your migraine. I wish you quick recovery. Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor